Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 2, Pages 86–90 (Mi cheb39)  

On zeros of some analytic functions related to the Hurwitz zeta-function

A. Laurinčikasa, D. Šiaučiunasb

a Faculty of Mathematics and Informatics, Vilnius University, Naugarduko 24, LT-03225 Vilnius, Lithuania
b Faculty of Mathematics and Informatics, Šiauliai University, P. Višinskio 19, LT-77156, Šiauliai, Lithuania

Abstract: Let $\zeta(s,\alpha)$ denote the Hurwitz zeta-function. We prove that, for some classes of functions $F$, the function $F(\zeta(s,\alpha))$ has infinitely many zeros in the critical strip.

Full text: PDF file (373 kB)
References: PDF file   HTML file
UDC: 519.14
Received: 04.05.2012
Language:

Citation: A. Laurinčikas, D. Šiaučiunas, “On zeros of some analytic functions related to the Hurwitz zeta-function”, Chebyshevskii Sb., 13:2 (2012), 86–90

Citation in format AMSBIB
\Bibitem{LauSia12}
\by A.~Laurin{\v{c}}ikas, D.~{\v S}iau{\v{c}}iunas
\paper On zeros of some analytic functions related to the Hurwitz zeta-function
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 2
\pages 86--90
\mathnet{http://mi.mathnet.ru/cheb39}


Linking options:
  • http://mi.mathnet.ru/eng/cheb39
  • http://mi.mathnet.ru/eng/cheb/v13/i2/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:175
    Full text:74
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022